# SDR FOTR1215201250488

- Difficulty date: October 16, 2012
- Submitted: December 15, 2012
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N241AL
- Make and model: Boeing 757225
- Aircraft serial: 22210
- Aircraft time: 64,224 hours, 26,571 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 6,424 hours, 26,571 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER INTERSPAR SKIN HAS EXFOLIATING CORROSION AT STAB STA 129.248 AND S-1.  REPAIRED.
